Evaluation of vascular signal in pancreatic ductal carcinoma using contrast enhanced ultrasonography: effect of systemic chemotherapy
- Hand- Foot Syndrome And Cutaneous Reactions Following First Dose Of Chemotherapy. Yildirim, Mehmet; Karabulut, Bulent // Internet Journal of Oncology;2010, Vol. 7 Issue 1, p11
A letter to the editor is presented in response to an article on hand- foot syndrome and cutaneous reactions following first dose of chemotherapy that was published in a previous issue.
- Medico-legal dilemma. Zafarulla, M. // British Dental Journal;11/25/2006, Vol. 201 Issue 10, p613
A letter to the editor is presented in response to an editorial on the British Society for Antimicrobial Chemotherapy in the May 13, 2006 issue.
- Limitations of â€œClassicâ€ Risk Factors to Predict Neoadjuvant Chemotherapy Response for Operable Breast Cancer. Zografos, Georgios C.; Ziogas, Dimosthenis // World Journal of Surgery;Jul2009, Vol. 33 Issue 7, p1545
A letter to the editor is presented in response to the article regarding the limitation of clinicopathologic factors in predicting pathological complete response (pCR) to neoadjuvant chemotherapy (NC) for operable breast cancer.
- Clinicopathological Features of Tumors as Predictors of the Efficacy of Primary Neoadjuvant Chemotherapy for Operable Breast Cancer: Reply to Letter. Shien, Tadahiko; Akashi-Tanaka, Sadako // World Journal of Surgery;Jul2009, Vol. 33 Issue 7, p1547
A response by Tadahiko Shien and Sadako Akashi-Tanaka to a letter to the editor about their article "Clinicopathological Features of Tumors as Predictors of the Efficacy of Primary Neoadjuvant Chemotherapy for Operable Breast Cancer."
- Failure of Lamivudine Therapy for Chemotherapy-Induced Reactivation of Hepatitis B. Cainelli, Erancesca; Longhi, Maria Serena; Concia, Ercole; Vento, Sandro // American Journal of Gastroenterology;May2001, Vol. 96 Issue 5, p1651
Presents a letter to the editor about the failure of lamivudine therapy for chemotherapy-induced reactivation of Hepatitis B.
- Drug abuse, personality disorder, and colorectal metastases: when chemotherapy becomes an illusion and surgery cannot help any more. Sotiropoulos, Georgios C.; Tagkalos, Evangelos; Molmenti, Ernesto P.; Gönner, Ursula; Stoeltzing, Oliver; Mildenberger, Peter; Lang, Hauke // International Journal of Colorectal Disease;Feb2011, Vol. 26 Issue 2, p261
A letter to the editor is presented that discusses the standard component of chemotherapy as the modern interdisciplinary approach to colorectal cancer.
- Comment on: Performance of the Oxoid M.I.C.Evaluatorâ„¢ Strips compared with the EtestÂ® assay and BSAC agar dilution. Carvalhaes, Cecilia G.; Campana, Eloiza H.; Barbosa, Paula P.; Paula, Ana M.; Gales, Ana C. // Journal of Antimicrobial Chemotherapy (JAC);May2011, Vol. 66 Issue 5, p1192
A letter to the editor is presented in response to the article "Performance of the Oxoid M.I.C.EvaluatorTM Strips Compared With the Etest Assay and BSAC Agar Dilution," by S. Mushtaq and colleagues in the 2010 issue.
- Predictors of psychiatric morbidity in cancer patients. Hughson, A. V. M. // British Journal of Psychiatry;Apr95, Vol. 166, p538
A letter to the editor is presented in response to comments made to the author and colleagues' article on how chemotherapy increased psychological morbidity after mastectomy.
- Vascular events associated with pharmacotherapy. Murphy, P.; Roche, A.; Byrne, A. // British Journal of Psychiatry;Nov2002, Vol. 181, p442
A letter to the editor is presented in response to the article about the prevalence of vascular events in association with pharmacotherapy.
- Ongoing under-reporting of clinically relevant safety data in phase II studies of tyrosine kinase inhibitors. Schöffski, P.; Garfield, D. H.; Hercbergs, A.; Wolter, P. // British Journal of Cancer;4/12/2010, Vol. 102 Issue 8, p1309
A letter to the editor is presented in response to the article about sunitinib dosing.